MathSciNet Relay Station
MathSciNet bibliographic data
MR131857 (24 #A1704) 54.35 (54.40)
Treybig, L. B. Separability in metric spaces. Duke Math. J. 27 1960 383–386.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement